I take sertraline accord for 5 weeks. The parcels were difficult. The last two weeks were fine, I was on my feet, I was laughing. However, 3 days ago I started to take a second package, but the manufacturer is Milpharm. Is it possible that I may feel the same way again when I started treatment? No energy, cry, I can't eat. I'm calling the doctor tomorrow. has anyone had a similar case? sorry for the mistakes, i don't know english well. I use translator
Change of well-being after changing the manufacturer?
Question posted by 19881 on 19 Dec 2021
Last updated on 20 December 2021
Two things may be going on. First, generic drugs can contain different ingredients besides the drug so they may differ from one manufacturer to another. It may be that something in the pill besides the drug is stopping your body from properly absorbing the medication.
Another thing may be that you may need an increase in the dosage you're taking. Sometimes if the drug is not effective enough you may start feeling good and then feel bad again.
It's good that you're going to be talking with your doctor for professional advice.
PS, Your English is better than many people!!!
Thank you for your answer. I feel a little better now. Is it possible that after increasing the dose, I will experience side effects again? Everything was fine, I didn't start taking sertraline from another manufacturer.
With a dosage increase you could experience side effects again but they're usually much milder and don't last very long. What could help avoid or minimize them would be increase gradually. For instance, if you're taking 50mg you could go up to 75mg first and see how you do with it.
Doctors sometimes tell you to double your dosage and that may be too much all at once.
Good luck with this and we'll see what your doctor has to say, okay?
I still have a feeling this is due to the drug manufacturer's change. I read the manufacturer's changes on various websites and most of them were the same as me. All the time I think how long it takes to be happy.
We all wish that we'd be better fast but it does take some time and patience. In the end I think you'll find that it's been worth it.
At the beginning, taking sertraline was different, for the 5th day I remember, I got such energy that I couldn't sit still. Then I thought, the great drug works, unfortunately after a few days I started to cry terribly, such a void inside. No emotions. it lasted for 3 days. And for two weeks I felt like I was feeling very well day by day, the doctor said it was normal and it took more time for the drug to work well. I started 2 tablets in the fifth week and again no energy, just cry, I have no appetite. No emotions. Maybe I need more time?
I'm after talking to the doctor. He raises my dose to 100 mg. I'm so afraid of the side effects that I can't handle it
depression, panic disorder, sertraline, anxiety and stress
- Sertraline uses and safety info
- Sertraline information for Healthcare Professionals (includes dosage details)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.